# SDR SWAA2016082955222

- Difficulty date: August 22, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 22,693 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION VAPOR BARRIER CRACKED AT BS 663, RBL 43.  REPAIRED BARRIER IAW EA.
